ur doc can tamper u down r can give u meds to help with withdrawls !but what r u going to do for pain meds ? i assume u have chronic pain r u wouldn't b on the patch!i am on the fentanyl patch 75mcg's to help with my pain and now i don't know how i survived with out it !good luck !God bless!
What kind of pain patch are we talking about, fentynal, lidoderm or what? Would be easier to answer your question with this info. If you are on an opiate based patch you will need to taper off slowly while if you are using something like lidoderm than you are ok to just stop.
If you are suffering from chronic pain, then you may need to check into further pain control such as a long acting med. There are numerous and best to discuss with the doctor.
Good luck and post again with further info if you wish,
you will have to come to the decision can you function normally without any pain control if the answer is yes then about the only way to discontinue these is to slowly drop the dose until you have reached the lowest dose, once you do that then you should be able to discontinue the patches
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2010 • 3 answers
Posted 18 Sep 2010 • 2 answers
Posted 21 Mar 2013 • 4 answers
Posted 21 Oct 2017 • 0 answers
Posted 16 Mar 2018 • 4 answers